Differential and Integral Equations

Nonexistence of positive solutions of semilinear elliptic systems in $\mathbf{R}^N$

Enzo Mitidieri

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 9, Number 3 (1996), 465-479.

Dates
First available in Project Euclid: 7 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367969966

Mathematical Reviews number (MathSciNet)
MR1371702

Zentralblatt MATH identifier
0848.35034

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Mitidieri, Enzo. Nonexistence of positive solutions of semilinear elliptic systems in $\mathbf{R}^N$. Differential Integral Equations 9 (1996), no. 3, 465--479. https://projecteuclid.org/euclid.die/1367969966


Export citation